MathSciNet Relay Station
MathSciNet bibliographic data
MR1369904 14D20 (14F20 14F25 14H60)
Laumon, Gérard; Rapoport, Michael The Langlands lemma and the Betti numbers of stacks of $G$-bundles on a curve. Internat. J. Math. 7 (1996), no. 1, 29–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement